# SDR 97ZZZX795

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4698C
- Make and model: Cessna A185F
- Aircraft serial: 18502598
- Engine: Cont IO550*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 111071
- Condition: Low Compression
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSION CHECK REVEALED NR 2 CYL LOW.  SUBMITTER STATES THIS IS THE SECOND CE 185 IO550 INSTALLED BY STC TO HAVE LOW COMPRESSION AT 200 HRS, FOUND IN LAST 2 MONTHS.
